# SDR A6WA201306074997

- Difficulty date: May 24, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP DENT ON LOWR SKIN AFT OF OTBD HINGE ARM.   REPAIRED LT INBD FLAP LOWER SKIN IAW SRM 57-52-00, REPAIR NR 3.
